MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-4009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Pain (1994); Distress (2329); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 77 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, conscious pain and suffering, osteolysis, adverse reaction, swelling, instability, bone loss, bone resorption, tissue destruction, polyehtylene wear, debris, component loosening, accelerated polyethylene wear, serious complications, impaired mobility, debilitation, physical disability, disabilities of activities of daily life, medical bills and expenses, mental anguish, psychological and emotional distress, fear, loss of the enjoyment of life, pecuniary losses, loss of wages, the anticipated need to undergo unnecessary and traumatic revision surgery, and other medical conditions.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10 concomitant devices 4060251 02-012-42-4008 - logic pts, size 4, 8mm 5037783 200-02-41 - three peg patella 41mm 5173823 02-010-01-0240 - logic femoral ps cem left sz 4 5245623 02-012-41-4040 - logic tibia traptray cem sz 4f/4t the product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be due to prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key19989968
Report Number1038671-2024-02850
Device Sequence Number15194646
Product Code JWH
UDI-Device Identifier10885862173638
UDI-Public10885862173638
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2025
Device Catalogue Number02-012-44-4009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexMale